K‐generic Projective Planes have Morley Rank Two or Infinity

Mathematical Logic Quarterly 40 (2):143-152 (1994)

We show that K-generic projective planes have Morley rank either two or infinity. We also show give a direct argument that such planes are not Desarguesian
Keywords Morley rank  Model theory  Generic model  ω‐stable  Non‐Desarguesian projective plane
Categories (categorize this paper)
DOI 10.1002/malq.19940400202
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,545
Through your library

References found in this work BETA

Fundamentals of Stability Theory.John T. Baldwin - 1990 - Studia Logica 49 (4):608-609.

Add more references

Citations of this work BETA

Stable Generic Structures.John T. Baldwin & Niandong Shi - 1996 - Annals of Pure and Applied Logic 79 (1):1-35.

Add more citations

Similar books and articles


Added to PP index

Total views
36 ( #208,584 of 2,325,490 )

Recent downloads (6 months)
13 ( #66,816 of 2,325,490 )

How can I increase my downloads?


My notes

Sign in to use this feature